# SDR ASAA2023092545306

- Difficulty date: September 25, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,657 hours, 12,952 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMED TASK CARD 78273000 FOUND FAULT 75-30452 SHORT TIME VBV POSITION SIGNALS DISAGREE ENG #2. GROUNDED - YES. (RESOLVED ON W/O: 1968946 TASKCARD: N/R-00004 ) PER FIM 75-32 TASK 803, PERFORMED EEC BITE PROCEDURE IAW AMM 73-00 TASK 801. NO FAULTS NOTED AT THIS TIME THIS CLEARS PLT SEAMC NOTIFIED.
